# SDR DALA2024012901209

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 71,966 hours, 33,511 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: O GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - DIRTY SOCK SMELL. C/A: FOUND APU LEARNING OIL FROM FAN COOLER R/R APU PER AMDS WORK CARD 4900-9002 (816302) PERFORMED DECONTAMINATE THE ECS PER W/C 2100-2003. R/R RECIRCULATION FILTERS PER A320 AMM 21-21 OPS CHK GOOD. (LP: 0171431)
